MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE

CALDERA MEDICAL DESARA BLUE
Catalog Number CAL-DS01B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522/cec : (b)(6) 2022 - desara blue implanted, cystoscopy confirmed normal/no surgical injury.Subject discharged (b)(6) 2022 without issue.Bacterial vaginosis reported wih an onset date of aug 2, 2023.Event was considered ongoing, though noted to be recovering/resolving.Event is being treatdwith flagyl 500md bid.Patient follow-up confirmed the ae is not attributed to mesh erosion.

Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18369389
Report Number3003990090-2023-01572
Device Sequence Number7580398
Product Code OTN
UDI-Device Identifier00890594000650
UDI-Public00890594000650
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/11/2023
Device Catalogue NumberCAL-DS01B
Device Lot NumberL03018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite